American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 200 found      Go to page: < 2 3 4 5 6 7

[121] K. Hiraide. Positively expansive maps and growth of fundamental groups . Proc. Amer. Math. Soc. 104 (1988) 934-941. MR 964877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Mike Boyle. Eventual extensions of finite codes . Proc. Amer. Math. Soc. 104 (1988) 965-972. MR 964880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] W. T. Ingram. Concerning periodic points in mappings of continua . Proc. Amer. Math. Soc. 104 (1988) 643-649. MR 962842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Alessandro Fonda. Uniformly persistent semidynamical systems . Proc. Amer. Math. Soc. 104 (1988) 111-116. MR 958053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Richard Jerrard. On the sphere conjecture of Birkhoff . Proc. Amer. Math. Soc. 102 (1988) 193-201. MR 915743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Russell A. Johnson. The Oseledec and Sacker-Sell spectra for almost periodic linear systems: an example . Proc. Amer. Math. Soc. 99 (1987) 261-267. MR 870782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] D. A. Lind. Entropies of automorphisms of a topological Markov shift . Proc. Amer. Math. Soc. 99 (1987) 589-595. MR 875406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Jirō Egawa. Stability and skew-product flows . Proc. Amer. Math. Soc. 101 (1987) 484-486. MR 908653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Marcy Barge. Homoclinic intersections and indecomposability . Proc. Amer. Math. Soc. 101 (1987) 541-544. MR 908665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Ronald A. Knight. Minimal sets in recurrent discrete flows . Proc. Amer. Math. Soc. 100 (1987) 195-198. MR 883427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Mahesh G. Nerurkar. Recurrent-proximal linear differential systems with almost periodic coefficients . Proc. Amer. Math. Soc. 100 (1987) 739-743. MR 894447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] John McLaughlin. A note on Hausdorff measures of quasi-self-similar sets . Proc. Amer. Math. Soc. 100 (1987) 183-186. MR 883425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Carlos Arteaga. The complement of the stable manifold for one-dimensional endomorphisms . Proc. Amer. Math. Soc. 100 (1987) 367-370. MR 884481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Russell A. Johnson. Remarks on linear differential systems with measurable coefficients . Proc. Amer. Math. Soc. 100 (1987) 491-504. MR 891153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Douglas McMahon. Multiple disjointness for weakly mixing regular minimal flows . Proc. Amer. Math. Soc. 98 (1986) 175-179. MR 848899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Susan Williams. A sofic system with infinitely many minimal covers . Proc. Amer. Math. Soc. 98 (1986) 503-506. MR 857950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Shigenori Matsumoto. Numerical invariants for semiconjugacy of homeomorphisms of the circle . Proc. Amer. Math. Soc. 98 (1986) 163-168. MR 848896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Louis Block and Ethan M. Coven. Maps of the interval with every point chain recurrent . Proc. Amer. Math. Soc. 98 (1986) 513-515. MR 857952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Sam W. Young. Concerning the function equation $f(g)=f$, regular mappings and periodic mappings . Proc. Amer. Math. Soc. 97 (1986) 367-371. MR 835900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] J. D. Wine. A further result on extending expansive homeomorphisms . Proc. Amer. Math. Soc. 95 (1985) 131-134. MR 796461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Tatsuro Kasuga. Affine endomorphisms with a dense orbit . Proc. Amer. Math. Soc. 95 (1985) 659-661. MR 810181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Mike Boyle, Bruce Kitchens and Brian Marcus. A note on minimal covers for sofic systems . Proc. Amer. Math. Soc. 95 (1985) 403-411. MR 806078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Jin Cheng Xiong. Sets of recurrent points of continuous maps of the interval . Proc. Amer. Math. Soc. 95 (1985) 491-494. MR 806094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Louis Block and John E. Franke. Isolated chain recurrent points for one-dimensional maps . Proc. Amer. Math. Soc. 94 (1985) 728-730. MR 792292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Kazuhiro Sakai. Periodic points of positively expansive maps . Proc. Amer. Math. Soc. 94 (1985) 531-534. MR 787907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Marcy Barge and Joe Martin. Dense periodicity on the interval . Proc. Amer. Math. Soc. 94 (1985) 731-735. MR 792293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Lluís Alsedà and Jaume Llibre. A note on the set of periods for continuous maps of the circle which have degree one . Proc. Amer. Math. Soc. 93 (1985) 133-138. MR 766543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Bau Sen Du. A chaotic function whose nonwandering set is the Cantor ternary set . Proc. Amer. Math. Soc. 92 (1984) 277-278. MR 754720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Joel Friedman. A note on state splitting . Proc. Amer. Math. Soc. 92 (1984) 206-208. MR 754704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] Louis Block and John E. Franke. The chain recurrent set for maps of the circle . Proc. Amer. Math. Soc. 92 (1984) 597-603. MR 760951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 200 found      Go to page: < 2 3 4 5 6 7


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia